# SDR WWMA9600093

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD OIL SMELL IN AIR CONDITIONING DURING CLIMB.  INSP LT AND RT ACM AND ASSOCIATED DUCTS.  REMOVED FLIGHT DECK OV/HEAD DUCTS AND REMOVED OLD DETERIORATED NAPKINS THAT WERE STUFFED UP IN THERE.  CLEANED DUCTS, REINSTALLED AND OPS CK OK IAW SF340B AMM 21-20-00.
